On the Cauchy problem for differential equations with Mroz hysteresis nonlinearity
Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1041-1048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_8_a5,
author = {D. I. Rachinskii},
title = {On the {Cauchy} problem for differential equations with {Mroz} hysteresis nonlinearity},
journal = {Differencialʹnye uravneni\^a},
pages = {1041--1048},
year = {1997},
volume = {33},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_8_a5/}
}
D. I. Rachinskii. On the Cauchy problem for differential equations with Mroz hysteresis nonlinearity. Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1041-1048. http://geodesic.mathdoc.fr/item/DE_1997_33_8_a5/